# SDR 98ZZZX4560

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4301C
- Make and model: Piper PA-31-350
- Aircraft serial: 318353001
- System (JASC): 2140 · Heating System
- Part: Fuel Regulator
- Part number: A23D0475
- Condition: Malfunctioned
- Location: Heater
- Part time: 16 hours
- Component: Janitrol, B4050
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

REGULATOR LEAKING BETWEEN GASKETS.  THIS WAS ONE OF THREE REGULATORS INSTALLED IN A TWO-WEEK PERIOD THAT FAILED.  MFG DATE:  7-98.  REMOVED 11-4-98.
